×

Found 1,061 Documents (Results 1–100)

100
MathJax

Interpolation problems for functions with zero integrals over balls of fixed radius. (English. Russian original) Zbl 07424542

Dokl. Math. 101, No. 1, 16-19 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 20-23 (2020).
MSC:  53C65 26B15 43A90
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification